Vol. 108, No. 1, 1983

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Free interpolation for holomorphic functions regular to the boundary

Joaquim Bruna Floris and Francesc Tugores

Vol. 108 (1983), No. 1, 31–49
Abstract

We consider the class Lip s of holomorphic functions in the unit disc satisfying a Lipschitz condition of order s, 0 < s 1 and the class A1 of holomorphic functions f such that the derivatives f belong to the disc algebra. In this paper we give the complete characterization of the interpolation sets for these classes, thus completing the previous works of J. Bruna, E. M. Dyn’kin and E. P. Kronstadt.

Mathematical Subject Classification 2000
Primary: 30E05
Milestones
Received: 11 December 1981
Revised: 1 April 1982
Published: 1 September 1983
Authors
Joaquim Bruna Floris
Francesc Tugores